Translator Disclaimer
April 2020 A dual of colored tilings terminating sums
Matko Glunčić, Ivica Martinjak, Vladimir Paar
Rocky Mountain J. Math. 50(2): 589-597 (April 2020). DOI: 10.1216/rmj.2020.50.589

Abstract

We present several enumerative identities involving third-order recursive sequences. In particular, we prove a dual of such identities. We also give a combinatorial interpretation of these sequences through weighted tilings and use it to find bijective proofs of presented relations.

Citation

Download Citation

Matko Glunčić. Ivica Martinjak. Vladimir Paar. "A dual of colored tilings terminating sums." Rocky Mountain J. Math. 50 (2) 589 - 597, April 2020. https://doi.org/10.1216/rmj.2020.50.589

Information

Received: 1 December 2018; Accepted: 14 August 2019; Published: April 2020
First available in Project Euclid: 29 May 2020

zbMATH: 07210981
MathSciNet: MR4104396
Digital Object Identifier: 10.1216/rmj.2020.50.589

Subjects:
Primary: 05A19, 11B39

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • April 2020
Back to Top